# SDR 96ZZZX686

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AMETEK Aircraft Parts & Accessories Inc, AMETEK, repair station NE2R028L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cotter Pin
- Part number: 8211
- Condition: Missing
- Location: Float Shaft
- Component: Preair, MA45
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED CARBURETOR FROM CUSTOMER WITH THE FOLLOWING SQUAWK:  'AIRCRAFT WON'T IDLE, CAN'T SHUT DOWN WITH FUEL MIXTURE. SEEMS TO RUN AT HIGH RPM.  WHEN SHUT OFF WITH SWITCH, FUEL RUNS OUT OF CARBURETOR.  6.0 HOURS SINCE INSTALLED ON AIRCRAFT'.  TESTED CARBURETOR FOR FLOAT VALVE LEAKAGE, CARBURETOR OVERFLOWED.  DISASSEMBLY REVEALED COTTER PIN MISSING FLOAT SHAFT ALLOWING SHAFT TO SLIDE OUT OF BRACKET.
